# SDR VNAA2012090500004

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 20,746 hours, 21,202 cycles
- Engine: Ge CF343B1
- Engine time: 18,871 hours, 19,254 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE / TOILET CAS MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED NUMBER 1 AND NUMBER 3 CARBON SEALS FOR RIGHT ENGINE (DUE TO LEAKING) AND PERFORMED CHECKS USING AIRCRAFT AND ENGINE MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
